Swami Keshvanand Institute of Technology

Management & Gramothan, Jaipur

Creating Winners for Life....

 
College Code REAP: 031,   CMAT: 302
Helpline: +91 141 5160400
 

For Admissions and Counselling, Sunday Open : 09:00 AM to 05:00 PM | SKIT is Ranked No. 1 Institute in Rajasthan by Rajasthan Technical University (RTU), Kota  |  SKIT 900 kW Solar Power Plant (400 kW Roof Top and 500 kW Captive) generating 14 Lacs units per year, meeting entire consumption of SKIT
SKIT COLLEGE

(1) Generalization of the Voigt functions through generalized Lauricella function. 

Author: Dr. Rohit Mukherjee

Publication: Ganita Sandesh. Vol.13, No. 1 (1999). 31- 4.

(2) On partly bilateral and partly unilateral representation for the generalized Voigt functions. 

Author: Dr. Rohit Mukherjee

Publication: Ganita Sandesh, Vol. 13, No. 2. (1999) 33-42.

(3) Some results on generalized Voigt functions 

Author: Dr. Rohit Mukherjee

Publication: ANZIAM J.44 (2002) 299-303.

(4) Inversion of an integral involving a product of general class of polynomials generalized set and Fox's H-function as kernel. 

Author: Dr. Rohit Mukherjee

Publication: J. Rajasthan Acad. Phy. Sci. Vol. 1 no. 3 (2002) 189-198.

(5) A class of convolution integral equations involving product of generalized polynomial set, general class of polynomials and Fox's H-function. 

Author: Dr. Rohit Mukherjee

Publication: Bull Calcutta math. Soc., Vol. 96, No. 3 (2004)

(6) A multiple integral involving general class of polynomials generalized polynomial set. Konhauser biorthogonal polynomials and the multivariable H-function with applications. 

Author: Dr. Rohit Mukherjee

Publication: Vijnana Parishad Anusandhan Patrika, Vol. 47 No. 3 (2004)

(7) Integrals involving Fox's H-function. 

Author: Dr. Rohit Mukherjee

Publication: Acta Ciencia Indica, Vol. 28M No.1 (2002), 1-4.

(8) On the Laplace transform and the generalized Weyl fractional integral operator involving the H-function

Author: Dr. Rohit Mukherjee

Publication: Kyungpook Math. Jour (2005).

(9) Uniformly starlike and uniformly convexity properties pertaining to certain  special functions

Author: Dr. Rohit Mukherjee

Publication: Global Journal of Science Frontier Research, Volume 11, Issue 7 (2011).

(10) "A class of convolution integral equations and special functions"

Author: Dr. Amber Srivastava

Publication: Global Journal of Science Frontier Research , Volume 11, Issue 7, 33-40,2011.

(11) "Uniformly Starlike and Uniformly Convexity Properties Pertaining to Certain Special Functions"

Author: Dr. Amber Srivastava

Publication: Global Journal of Science Frontier Research, Volume 11, Issue 7, 25-32, 2011.

(12) "The integration of certain products pertaining to the H-function with general polynomials"

Author: Dr. Amber Srivastava

Publication: Ganita Sandesh, Vol.31/32, 51-58, 2010.

(13) "Uniformly Starlike and Uniformly Convex functions pertaining to special functions"

Author: Dr. Amber Srivastava

Publication: Journal of Inequalities in Pure and Applied Mathematics, Vol.9 , Issue 1, Article 30,6pp, 2008.

(14) "Large deflection of a circular plate under non uniform load involving certain special functions"

Author: Dr. Amber Srivastava

Publication: ACTA CIENCIA INDICA, Vol.XXXIV, No.2, 595-602, 2008.

(15) "A unified approach to fractional calculus pertaining to H-functions"

Author: Dr. Amber Srivastava

Publication: Soochow Journal of Mathematics, Taiwan, China, Vol.33, No.2, 2007.

(16) "Two dimensional Generalized Weyl Fractional Calculus pertaining to Two dimensional H-Transforms"

Author: Dr. Amber Srivastava

Publication: Tamkang Journal of Mathematics, Vol.37, 3, 237-249, 2006.

(17) The integration of certain products pertaining to the H-function with general polynomials"

Author: Dr. Amber Srivastava

Publication: Jnanabha, Vol.31/32, 51-58, 2002.

(18) Fractional extension of the lauwerier formulation of the temperature field problem in oil strata

Author: Dr. Sangeeta Gupta

Publication: Ganita sandesh, Vol. 22(2), 803-815, 2008.

(19) On the sum of two triangular random variables, International journal of Optimization: Theory

Author: Dr. Sangeeta Gupta

Publication: Methods and Applications, Vol. 1(3), 279-290, 2009.

(20) On the product of triangular random variables

Author: Dr. Sangeeta Gupta

Publication: Applicationes Mathematicae, Vol 36(4), 419-439, 2009.

(21) A new family of Bernoulli and related polynomials

Author: Dr. Sangeeta Gupta

Publication: Russian Journal of Mathematical physics, Vol. 17(2), 251-261, 2010.

(22) Some new families of generalized Euler and Genocchi polynomials

Author: Dr. Sangeeta Gupta

Publication: Taiwanese Journal of Mathematics, Vol.15(1), 283-305, 2011.

(23) On Mittag-Leffler type generalization of double zeta function

Author: Dr. Sangeeta Gupta

Publication: Journal of Raj. Acad. of Phy. Sci., Vol. 10(3), 2011.

(24) Bianchi type I magnetized tilted imperfect barotropic fluid cosmological model in general relativity.

Author: Dr. Pramila Kumawat

Publication: gravitation and cosmology, 14, 347-354 (2008)

(25) Bulk viscous L.R.S. bianchi type V tilted stiff fluid cosmological model in general relativity.

Author: Dr. Pramila Kumawat

Publication: phys. lett. B, 665,332(2008)

(26) Bianchi type I bulk viscous fluid tilted cosmological model filled with disordered radiation and heat conduction.

Author: Dr. Pramila Kumawat

Publication:fizika B, 18(2009) 1, 19-34

(27) Bianchi type I tilted cosmological model for barotropic perfect fluid distribution with heat conduction.

Author: Dr. Pramila Kumawat

Publication:Brajilian journal of phys., 40. no. 3 (2010)

(28) Bianchi type I stiff fluid tilted cosmological model with bulk viscosity in general relativity.

Author: Dr. Pramila Kumawat

Publication: fizika B , 19(2010)2, 91-102

(29) Bianchi type IX stiff fluid tilted cosmological model with bulk viscosity in general relativity.

Author: Dr. Pramila Kumawat

Publication: Electronic journal of theoretical phys.7,No.24 (2010) 1-12

(30) Bianchi type v cosmological model with heat conduction in general relativity.

Author: Dr. Pramila Kumawat

Publication: Int.J.of Physical Sciences,Ultra Scientist vol. 23(1) M, 67-70 (2011)

(31) Tilted Bianchi type v barotropic fluid cosmological model with variable bulk viscosity in general relativity.

Author: Dr. Pramila Kumawat

Publication: International Journal of Modern Physics A,vol. 26 , No.24 (2011) 4299 – 4310

(32) Bianchi type IX tilted cosmological model for barotropic perfect fluid distribution in general relativity.

Author: Dr. Pramila Kumawat

Publication: Proc.Nat.Acad of sci.,India, sect.A,79,II (2009)

(33) L.R.S Bianchi Type V Cosmological Model with Heat Conduction in General Relativity.

 Author Dr. Pramila kumawat

 Proc. Computatia -2012, p.p. 81-85 ( Published By RAOPS )

(34)     L. R. S. Bianchi Type II tilted Barotropic Fluid cosmological model with heat conduction in general  relativity.

Author Dr. Pramila kumawat

Gravitation and Cosmology, vol. 21 No. 1 ( 2 015) pg 76-81.

(35) L.R.S Bianchi Type II Tilted Bulk Viscous Fluid Model in General Relativity.

Author Dr. Pramila kumawat

The journal of physics Photon 110 ( 2015) 220-227

(36) Fourier Series for Generalized Mellin Barnes Type Contour Integrals with Applications

Author: Dr. Shalini Shekhawat

Publication: Sanjay Bhatter and Shalini Shekhawat, Acta Mathematica Cinieca, Vol. XXXV M, 3, (2009) 1033.

(37) Certain Multiplication Formulae for Multivariable H-Function

Author: Dr. Shalini Shekhawat

Publication: Sanjay Bhatter and Shalini Shekhawat, J. Raj. Acad. Phy. Sci., Vol.8, No. 2, (2009) 211-218.

(38) On A Basic Integral Involving the H-Function of Two Variables, Sanjay Bhatter and Shalini Shekhawat

Author: Dr. Shalini Shekhawat

Publication: J. Raj. Acad. Phy. Sci., Vol.8, No. 4, (2009) 485-488. 

(39) The General Eulerian Integral, Sanjay Bhatter and Shalini Shekhawat

Author: Dr. Shalini Shekhawat

Publication: Int. Journal of Math. Analysis, Vol. 4 (2010) 393-402.

(39) Composition Formulae for Multidimensional Fractional Integral Operators

Author: Dr. Shalini Shekhawat

Publication: Sanjay Bhatter and Shalini Shekhawat, Ganita Sandesh, Vol. 24, No. 1, (2010). 

(40) Multidimensional Fractional Integral Operators involving General class of Polynomial and -function

Author: Dr. Shalini Shekhawat

Publication: Sanjay Bhatter and Shalini Shekhawat, Global Journal of Sci. Frontier Research, Vol. 10, No. 3 (2010) 50-56.

(41) A Study of Generalized Fractional Derivative Operator involving multivariable H- function and General class of multivariable Polynomials

Author: Dr. Shalini Shekhawat

Publication: Sanjay Bhatter and Shalini ShekhawatJournal of Applied Mathematics, Statistic and Informatics (JAMSI) Vol.7, 1 (2011). 

 

All Rights Reserved | Copyright © 2018 - Swami Keshvanand Institute of Technology, Management & Gramothon Developed by : SKIT

: